| Catalog Number |
02.09.0212H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 september 2023: lot: 2118876: (b)(4) items manufactured and released on 27-may-2022.Expiration date: 2027-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery due to infection and the pathogen is unknown.At about 2 months post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.